Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



About boundary values in $A(\Omega )$

Author: Piotr Kot
Journal: Trans. Amer. Math. Soc. 363 (2011), 4063-4079
MSC (2010): Primary 32A05, 32A40
Published electronically: March 21, 2011
MathSciNet review: 2792980
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


Assume that $\Omega \subset \mathbb C^{n}$ is a balanced bounded domain with a holomorphic support function (e.g. strictly pseudoconvex domain with $C^{2}$ boundary). We denote $\left \Vert f\right \Vert _{z}^{2}:=\int _{0}^{1}|f(e^{2\pi it}z)|^{2}dt$. Let $\varepsilon >0$ and $\sigma$ be a circular invariant Borel probability measure on $\partial \Omega$. If $g\in A(\Omega )$ and $h$ is a continuous function on $\partial \Omega$ with $|g|<h$ on $\partial \Omega$, then we construct nonconstant functions $f_{1},f_{2}\in A(\Omega )$ with $\left \Vert g+f_{1}\right \Vert _{z}\leq \left \Vert h\right \Vert _{z}$, $|(g+f_{2})(z)|\leq \max _{|\lambda |=1}h(\lambda z)$ for $z\in \partial \Omega$ and \[ \sigma \left (\left \{ z\in \partial \Omega :\left \Vert g+f_{1}\right \Vert _{z}\ne \left \Vert h\right \Vert _{z}\vee \max _{|\lambda |=1}|(g+f_{2})(\lambda z)| \ne \max _{|\lambda |=1}h(\lambda z)\right \} \right )<\varepsilon .\]

Additionally if $\Omega$ is a circular, bounded, strictly convex domain with $C^{2}$ boundary, then we give the construction of $f_{3}\in \mathbb O(\Omega )$, the holomorphic function with: $\left \Vert h-|g+f_{3}^{*}|\right \Vert _{z}=0$ for all $z\in \partial \Omega$, where $f^{*}$ denotes the radial limit of $f$. We also construct $f_{4}\in A(\Omega )$ with $\left \Vert g+f_{4}\right \Vert _{z}=\left \Vert h\right \Vert _{z}$ for $z\in \partial \Omega$.

In all cases we can make $f_{i}$ arbitrarily small on a given compact subset $F\subset \Omega$ and make it vanish to a given order at the point $0$.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 32A05, 32A40

Retrieve articles in all journals with MSC (2010): 32A05, 32A40

Additional Information

Piotr Kot
Affiliation: Instytut Matematyki, Politechnika Krakowska, ul. Warszawska 24, 31-155 Kraków, Poland

Keywords: Maximum modulus set, inner function.
Received by editor(s): December 16, 2007
Received by editor(s) in revised form: April 13, 2009
Published electronically: March 21, 2011
Article copyright: © Copyright 2011 American Mathematical Society